# SDR CALA2025081207612

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N14512
- Make and model: Airbus A321-271NX
- Aircraft serial: 11953
- Aircraft time: 3,450 hours, 1,217 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222607275
- Condition: Faulted
- Location: Zone 100
- Part time: 3,442 hours, 1,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VENT EXTRACT FAULT   AIRBORNE WITH ASSOCIATED ODOR IN FLIGHT DECK AND  CABIN.  INSPECTED EXTRACT FAN, NO DAMAGE TO WIRING FOUND, FAN I SIEZED, DEFERRD EXTRACT FAN PER MEL 2126W. INSPECTED EXTRACT FAN, NO DAMAGE TO WIRING FOUND, FAN  SIEZED, DEFERRED EXTRACT FAN PER MEL 2126W.   REMOVED AND REPLACED EXTRACT FAN AS PER AMM 21-26-51, OPS CHECKED GOOD NO LEAKS NOTED. PLACARDS REMOVED, ITEM CLOSED.
